# SDR ASAA0742054

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 37,227 hours, 20,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Cracked
- Location: Cabin
- Component: Exit Indicator
- Component part number: 7024091007
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR AT EMERGENCY EXIT DOOR ROW 13 LEFT LENS FELL OFF.  FOUND LENS CRACKED DUE OVER TORQUED.  REPLACED LENS.
